Recommended Posts

I am on day 10 of Whole30 and very excited about the program as this is my second attempt.  The reason I chose to do it again is because I have a mild to moderate form of rosacea and I am hoping to better manage it, if not get rid of it through dietary changes. As of now, I have been taking oral antibiotics as well as a topical cream (once a day for both). My concern is that I am messing up the process of healing my gut because of the oral antibiotics. As I said, I am on day 10 and my rosacea has flared up worse than before but I heard that was natural when your body starts adjusting to the changes through detoxifying.  Should I stop taking the oral antibiotic through the rest of the program and is it disrupting the healing process? Any advice would be appreciated.

Share this post


Link to post
Share on other sites

You should speak to your doctor about discontinuing any prescribed medication - that's not something we are able to advise on.  If you want to go off it and ride out the flare, you need to speak to your doctor - some medications are not as easy as just stop taking.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now